MathSciNet Relay Station
MathSciNet bibliographic data
MR1262219 65D05 (04A72)
Kaleva, Osmo Interpolation of fuzzy data. Fuzzy Sets and Systems 61 (1994), no. 1, 63–70.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement